# SDR DALA14026455641

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1680-1720, LBL 54-RBL 54 MEMBRANE UPPER SURFACE HAS MULTIPLE AREAS OF CORROSION.   REMOVED CORROSION IAW SRM 51-10-02 AND 51-20-01. COMPLIED WITH UT THICKNESS INSPECTION TO AREAS IAW NDTM P4 51-00-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG 10. REPAIRED IAW AMM 51-21-00.
